Facebook Pixel
EmpowHER Guest

after pills

By Anonymous May 19, 2015 - 10:04am
Rate This

I used after pills and still no periods its been four weeks now,I only got this brown discharge and my breast is sore and I have pains on my womb

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.


Brown discharge and/or brown spotting are pretty common side effects of emergency contraceptive (morning after) pill.  Tender breast,  cramping and other menstrual flow changes are as well.  A woman can experience irregular bleeding up to 2 months after taking  emergency contraceptive.

Did you take the emergency exactly how instructed?

If you are concerned about pregnancy, take a home pregnancy test.

I hope this helps

Be well,


May 19, 2015 - 2:03pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!